# SDR SWAA2023050119597

- Difficulty date: March 21, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT CARGO COMPARTMENT ZEE CHANNEL B.S. 727B - 727D LBL 22' W.L. 156 (51-007) CORROSION SPOTS ON AFT CARGO COMPARTMENT EE CHANNEL B.S. 727B - 727D LBL 21' W.L. 152.7.<[01] REMOVED AND REPLACED AFT CARGO COMPARTMENT L/H ZEE CHANNEL PER REF. SRM 51-40-02-0G-0 AND DWG# 146A7502.;[02] VERIFIED REMOVED AND REPLACED AFT CARGO COMPARTMENT L/H ZEE CHANNEL.;[03] ALL STEPS COMPLETED.
